# SDR SIMA202008065001

- Difficulty date: August 5, 2020
- Submitted: August 6, 2020
- Operation: Air carrier
- Aircraft: N817AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145554
- Aircraft time: 37,891 hours, 35,367 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Message
- Condition: False Activation
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLAP LOW SPEED ADVISORY MESSAGE POSTED ON APPROACH WHEN SELECTING FLAPS 22 PERCENT.   PERFORMED FIM TASK 27-51-00-810-801-A. FOUND NO CMC MESSAGES RELATED TO THE FLAP SYSTEM.  PERFORMED A FLAP CONTROL SYSTEM OPS CHECK IAW AMM 27-51-00 WITH NO DEFECTS FOUND.
